# SDR GTIA030972

- Difficulty date: November 10, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING AT NR 1 SLAT AND WING ANTI-ICE TELESCOPING DUCT LOWER PANEL STRUCTURE CRACKED AT FORWARD OUTBOARD CORNER IN RADIUS.  REMOVED AND REPLACED FRAME.  (M)
